Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Approximation of random variables by functionals of the increments of a fractional Brownian motion


Authors: G. M. Shevchenko and T. O. Shalaiko
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 87 (2012).
Journal: Theor. Probability and Math. Statist. 87 (2013), 199-208
MSC (2010): Primary 60G22; Secondary 60G15, 65C30
DOI: https://doi.org/10.1090/S0094-9000-2014-00913-8
Published electronically: March 21, 2014
MathSciNet review: 3241456
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A lower estimate is given for the accuracy of approximation of random variables by functionals of the increments of a fractional Brownian motion with Hurst index $ H>\frac 12$.


References [Enhancements On Off] (What's this?)

  • 1. F. Biagini, Y. Hu, B. Oksendal, and T. Zhang, Stochastic Calculus for Fractional Brownian Motion and Applications, Springer, Berlin, 2008. MR 2387368 (2010a:60145)
  • 2. J. M. C. Clark and R. J. Cameron, The maximum rate of convergence of discrete approximations for stochastic differential equations, Stochastic Differential Systems Filtering and Control, Lecture Notes in Control and Information Sciences, vol. 25, 1980, no. 1, pp. 162-171. MR 609181 (82f:60133)
  • 3. A. Deya, A. Neuenkirch, and S. Tindel, A Milstein-type scheme without Lévy area terms for SDEs driven by fractional Brownian motion, Ann. Inst. Henri Poincaré, Probab. Stat. 48 (2012), no. 2, 518-550. MR 2954265
  • 4. T. Dieker and M. Mandjes, On spectral simulation of fractional Brownian motion, Probab. Engrg. Inform. Sci. 17 (2003), no. 3, 417-434. MR 1984656 (2004c:60231)
  • 5. U. Grenander and G. Szegö, Toeplitz Forms and their Applications, Chelsea Publishing Company, New York, 1984. MR 890515 (88b:42031)
  • 6. Yu. Mishura and G. Shevchenko, The rate of convergence for Euler approximations of solutions of stochastic differential equations driven by fractional Brownian motion, Stochastics 80 (2008), no. 5, 489-511. MR 2456334 (2009k:60138)
  • 7. I. Nourdin and A. Neuenkirch, Exact rate of convergence of some approximation schemes associated to SDEs driven by a fractional Brownian motion, J. Theoret. Probab. 20 (2007), no. 4, 871-899. MR 2359060 (2009e:60150)
  • 8. A. Neuenkirch, Optimal pointwise approximation of stochastic differential equations driven by fractional Brownian motion, Stoch. Process. Appl. 118 (2008), no. 12, 2294-2333. MR 2474352 (2010d:60152)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60G22, 60G15, 65C30

Retrieve articles in all journals with MSC (2010): 60G22, 60G15, 65C30


Additional Information

G. M. Shevchenko
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue, 4E, Kiev 03127, Ukraine
Email: zhora@univ.kiev.ua

T. O. Shalaiko
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue, 4E, Kiev 03127, Ukraine
Email: tarasenya@gmail.com

DOI: https://doi.org/10.1090/S0094-9000-2014-00913-8
Keywords: Fractional Brownian motion, It\^o--Wiener expansion, an accuracy of approximation
Received by editor(s): November 23, 2011
Published electronically: March 21, 2014
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society